Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 83, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 29, 2015, 5:26 PM MDT for Curry County, De Baca County, Roosevelt County, New Mexico. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2015, 5:26 PM MDT (23:26 UTC)
- Expired
- May 29, 2015, 6:15 PM MDT
- In force
- 49 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Curry County, NM, De Baca County, NM, Roosevelt County, NM
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 5:45 PM MDT | HAIL 1 | 6 S Taiban, NM | QUARTER SIZE HAIL ALONG HIGHWAY 294 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 2:44 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.4 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1635 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- -36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
321
WUUS55 KABQ 292326
SVRABQ
NMC009-011-041-300015-
/O.NEW.KABQ.SV.W.0083.150529T2326Z-150530T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
526 PM MDT FRI MAY 29 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL DE BACA COUNTY IN EAST CENTRAL NEW MEXICO...
WEST CENTRAL CURRY COUNTY IN EAST CENTRAL NEW MEXICO...
NORTHWESTERN ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO...
* UNTIL 615 PM MDT
* AT 526 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF TOLAR...OR 20 MILES EAST OF FORT SUMNER...MOVING SOUTHEAST AT 20
MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MELROSE...TAIBAN AND TOLAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
HEAVY RAINS FROM SEVERE THUNDERSTORMS CAN PRODUCE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS...DITCHES AND OVER LOW WATER
CROSSINGS. DO NOT ATTEMPT TO DRIVE THROUGH AREAS WHERE WATER COVERS
THE ROADWAY.
&&
LAT...LON 3453 10353 3420 10389 3447 10410 3461 10394
3461 10371
TIME...MOT...LOC 2326Z 325DEG 18KT 3453 10388
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
502 follow-up statements
260
WWUS55 KABQ 292350
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
550 PM MDT FRI MAY 29 2015
NMC009-011-041-300015-
/O.CON.KABQ.SV.W.0083.000000T0000Z-150530T0015Z/
DE BACA-CURRY-ROOSEVELT-
550 PM MDT FRI MAY 29 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR EAST CENTRAL DE BACA...WEST CENTRAL CURRY AND NORTHWESTERN
ROOSEVELT COUNTIES...
AT 549 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
MELROSE...OR 28 MILES NORTHWEST OF PORTALES...MOVING SOUTHEAST AT 30
MPH. ANOTHER SEVERE THUNDERSTORM WAS 2 MILES SOUTH OF TAIBAN AND
MOVING SOUTHEAST AT 25 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
MELROSE...TAIBAN AND TOLAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
HEAVY RAINS FROM SEVERE THUNDERSTORMS CAN PRODUCE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS...DITCHES AND OVER LOW WATER
CROSSINGS. DO NOT ATTEMPT TO DRIVE THROUGH AREAS WHERE WATER COVERS
THE ROADWAY.
&&
LAT...LON 3453 10353 3420 10389 3444 10407 3453 10382
3458 10367
TIME...MOT...LOC 2349Z 315DEG 24KT 3442 10375
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
$$
50619
WWUS55 KABQ 300014
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
614 PM MDT FRI MAY 29 2015
NMC009-011-041-300024-
/O.EXP.KABQ.SV.W.0083.000000T0000Z-150530T0015Z/
DE BACA-CURRY-ROOSEVELT-
614 PM MDT FRI MAY 29 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DE BACA...WEST
CENTRAL CURRY AND NORTHWESTERN ROOSEVELT COUNTIES WILL EXPIRE AT 615
PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
EAST CENTRAL NEW MEXICO.
LAT...LON 3453 10353 3420 10389 3444 10407 3453 10382
3458 10367
TIME...MOT...LOC 0012Z 325DEG 18KT 3442 10375
$$
50What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 5:17 PM MDT, 9 minutes earlier.
Area forecast discussion, May 29, 5:17 PM MDT, 9 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 517 PM MDT FRI MAY 29 2015 .AVIATION... 00Z TAF CYCLE ONCE AGAIN THE MAIN FOCUS FOR AVIATION IMPACTS IS OVER EASTERN NM WHERE A SVR TSTORM WATCH IS IN EFFECT TIL 04Z. DAMAGING WINDS AND LARGE HAIL ARE THE MAIN THREATS FROM KCAO SOUTH TO KTCC AND KROW THIS EVENING. THIS ACTIVITY WILL MOVE SE NEAR 20KTS AND EXIT THE REGION INTO WEST TX. FARTHER WEST...VIRGA SHOWERS ARE CREATING ERRATIC/GUSTY OUTFLOW WINDS AND THESE WILL DISSIPATE AFT SUNSET. THE NEXT PERIOD FOR IMPACTS WILL BEGIN AFT STORMS EXIT THE EAST AND A FRONTAL BOUNDARY MOVES SW ALL THE WAY THRU THE RIO GRANDE VALLEY TONIGHT. MORE STORMS...LOCALLY STRONG...WILL FIRE UP AND BECOME A LARGE AREA OF RAIN WITH MVFR CIGS/VSBY REDUCTION... PARTICULARLY ALONG THE EAST SLOPES OF THE CENTRAL MT CHAIN. GAP WINDS WILL PLOW THRU KABQ BTWN 07Z-09Z W/ AWW GUSTS TO 35KTS POSSIBLE. AFTER SLOW CLEARING OF IMPACT CONDITIONS IN THE EAST SATURDAY...MORE STORMS WILL FIRE UP IN THE AFTERNOON AROUND THE HIGH TERRAIN AND OVER EASTERN NM. GUYER && .PREV DISCUSSION...316 PM MDT FRI MAY 29 2015... .SYNOPSIS... THE WARMING AND DRYING TREND CONTINUES TODAY WITH ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS FOCUSING ACROSS NORTHEAST AND EAST CENTRAL PORTIONS OF THE AREA WHERE A FEW STORMS MAY BECOME SEVERE. A BACKDOOR COLD FRONT WILL PUSH SOUTHWEST ACROSS THE AREA TONIGHT INTO SATURDAY RESULTING IN GUSTY EAST CANYON/GAP WINDS IN THE RIO GRANDE AND UPPER TULAROSA VALLEYS. SOME COOLING SATURDAY BEHIND THE FRONT ACROSS THE EASTERN PLAINS WILL RESULT IN A DOWNTREND IN THUNDERSTORMS THERE...BUT MOISTURE MOVING IN BEHIND THE FRONT WILL RESULT IN A ROUND OF LATE DAY THUNDERSTORMS OVER THE CENTRAL AND WESTERN MOUNTAINS. THE WARMING TREND RESUMES SUNDAY WITH ANOTHER ROUND OF AFTERNOON AND EVENING THUNDERSTORMS FORECAST. TEMPERATURES WILL GENERALLY BE ABOVE NORMAL NEXT WEEK AS A RIDGE OF HIGH PRESSURE SHIFTS OVERHEAD AND DRY AIR MOVES IN BEHIND IT LEADING TO A SEVERAL DAYS WITH LITTLE TO NO CHANCE FOR THUNDERSTORMS. && .DISCUSSION... ROUND OF CONVECTION ONGOING ACROSS THE NORTHEAST HIGHLANDS INTO THE NORTHEAST AND EAST CENTRAL PLAINS. HOWEVER...SURFACE BASED INSTABILITY IS NOT AS IMPRESSIVE AS YESTERDAY WITH DEWPOINT TEMPERATURES 5-10 DEGREES LOWER...BUT WITH MUCH IMPROVED DIRECTIONAL SHEAR SEVERE STORMS ARE IMMINENT. A SEVERE THUNDERSTORM WATCH WAS JUST ISSUED FOR MUCH OF THE EAST. THE BACKDOOR FRONT WILL CONTINUE TO PROVIDE A FOCUS FOR INITIATION THROUGH THE AFTERNOON AND EARLY EVENING HOURS ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS. THE 18Z NAM IS SHOWING A WEAK SHORTWAVE TROUGH MOVING SOUTHEAST ACROSS SOUTHERN COLORADO AND NE NEW MEXICO OVERNIGHT WITH RENEWED CHANCES FOR STORMS ACROSS THE EASTERN PLAINS/HIGHLANDS. THE BACKDOOR FRONT IS STILL FORECAST TO PUSH THROUGH THE CENTRAL MOUNTAIN CHAIN TONIGHT...RESULTING IN GUSTY EAST CANYON/GAP WINDS IN THE RIO GRANDE AND UPPER TULAROSA VALLEYS. WINDS ARE CURRENTLY FORECAST JUST BELOW ADVISORY CRITERIA. WESTWARD LOW LAYER MOISTURE TRANSPORT IN THE FRONTAL LAYER THROUGH SATURDAY WILL RESULT IN A LATE-DEVELOPING ROUND OF STORMS ALONG THE CENTRAL AND WESTERN HIGHER TERRAIN WITH MOVEMENT OFF TO THE SOUTH OR SOUTHEAST INTO THE EVENING HOURS. A RIDGE OF HIGH PRESSURE WILL SHIFT OVER THE AREA SUNDAY INTO MONDAY WITH 500MB HEIGHTS REACHING UP TO 588-589DAM...WHICH WILL BE MORE THAN SUFFICIENT TO BRING-ON A RENEWED WARMING TREND. SLOW-MOVING DAYTIME HEATING TRIGGERED STORMS ARE FORECAST SUNDAY AND MONDAY...FOLLOWING NORMAL DIURNAL TRENDS. HIGHS WILL ACTUALLY BE ABOVE NORMAL MOST AREAS MONDAY THROUGH AT LEAST WEDNESDAY AS THE RIDGE AXIS SHIFT EAST AND DRY WESTERLIES PUNCH IN...WITH A BROAD LOW AMPLITUDE TROUGHING PATTERN OVER THE WESTERN CONUS. NEXT WEEK WILL CERTAINLY FEEL MORE SEASONAL THAN WHAT WE SAW FOR MUCH OF MAY. 11 && .FIRE WEATHER... DRIER CONDITIONS WITH ISOLATED HIGHER BASED SHOWERS/STORMS WILL IMPACT WESTERN/CENTRAL AREAS REST OF TODAY INTO THIS EVENING. GUSTY OUTFLOW WINDS WOULD BE THE MAIN THREAT FROM THIS ACTIVITY. DRYLINE STORMS OF THE WETTER VARIETY WOULD BE FOUND ACROSS THE EASTERN PLAINS. THIS ACTIVITY SHOULD GO WELL INTO THE OVERNIGHT HOURS AND ACTUALLY ENHANCE IN SPATIAL COVERAGE DUE TO A BACK DOOR COLD FRONTAL PLUNGE. HIGHER DEWPOINTS AND HUMIDITY WILL GET PUSHED WESTWARD OVERNIGHT DUE TO THE FRONTAL PUSH AND MAKE IT TO THE CONTINENTAL DIVIDE...PERHAPS A BIT FURTHER. THE HIGHER MOISTURE WILL SET THE STAGE FOR SOME WETTING RAIN POSSIBILITIES BETWEEN THE DIVIDE AND CENTRAL MTNS AND ADJACENT HIGH PLAINS ON SATURDAY. HUMIDITY VALUES WILL BE HIGHER ACROSS WESTERN/CENTRAL AREAS COMPARED TO TODAYS RESULTS. TEMPS WILL ALSO COOL AND BE NEAR TO ABOVE NORMAL ALONG AND WEST OF THE DIVIDE AND BELOW NORMAL TO THE EAST OF THE DIVIDE. THE SURFACE WIND FLOW IS NOT EXPECTED TO BE TOO STRONG EXCEPT FOR NEAR THE CENTRAL MTN GAPS DURING THE MORNING HOURS. THE SUBTROPICAL RIDGE IS STILL DEPICTED TO BUILD OVER THE AREA SUNDAY THROUGH EARLY NEXT WEEK. MOISTURE TRAPPED WITHIN THE RIDGE WILL GRADUALLY MIX OUT IN THE FORM OF ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS. THIS ACTIVITY WILL TREND DRIER AS THE DAYS PROGRESS AND LOOK FOR SMALL FOOTPRINTS OF MARGINALLY WETTING RAIN BY MONDAY. GUSTY OUTFLOW WINDS WOULD REMAIN A CONCERN. THE ACTIVITY SHOULD BE MUCH LESS BY TUESDAY. BOTH THE ECMWF/GFS SUPPORT THIS TREND. ECMWF IS A BIT MORE BULLISH FOR DRYLINE STORMS ACROSS THE EAST ON TUESDAY HOWEVER. THE SURFACE WIND GRADIENT SHOULD PICK UP DURING THE EARLIER HALF OF NEXT WEEK AS THE RIDGE GRADUALLY BREAKS DOWN AND ALLOWS THE WINDS ALOFT TO STRENGTHEN. ABUNDANT MIXING HEIGHTS SHOULD LEAD TO DEEP MIXING AND PROVIDE GUSTIER WIND FLOWS...ESPECIALLY TUES/WED. WENT A LITTLE ABOVE MODEL GUIDANCE FOR THIS PERIOD. DRY SLOTTING WILL ALSO LOWER SURFACE HUMIDITY VALUES AND PROVIDE SEVERAL HOURS OF SINGLE DIGITS ACROSS WESTERN/CENTRAL AREAS. LOCALIZED STRONG WIND/LOW HUMIDITY AND HIGHER HAINES VALUES WILL START TO SHOW UP DURING THIS PERIOD ALTHOUGH FUEL CONDITIONS ARENT TOO BAD...ESPECIALLY WITH AN INFLUX OF GREENUP. CONFIDENCE IS MODERATE TO HIGH BASED ON THE RECENT TRENDS IN THE MODELS BUT THIS WOULD BE A PATTERN CHANGE OF SORTS. ANOTHER PACIFIC TROUGH MAY SHARPEN UP TO THE WEST DURING LATE NEXT WEEK AND COULD PROVIDE ANOTHER ROUND OF SHOWERS/STORMS ACROSS THE FORECAST AREA. ECMWF MODELS APPEARS TO BE MORE BULLISH FOR THAT TREND VERSUS THE GFS BUT WILL MONITOR. STORMS COULD INITIALLY START OUT ON THE DRIER SIDE ACROSS WESTERN/CENTRAL AREAS. 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 29, 5:15 AM MDT, 12 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 515 AM MDT FRI MAY 29 2015 NMZ501>540-301200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 515 AM MDT FRI MAY 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL SAG INTO EASTERN NEW MEXICO WHERE THE DRYLINE AND A VERY UNSTABLE ATMOSPHERE WILL RESIDE. EXPECT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO DEVELOP LATE THIS AFTERNOON AND INTO TONIGHT ACROSS EASTERN NEW MEXICO WITH MANY STORMS TURNING STRONG TO SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS...ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE FOCUS FOR SHOWERS AND THUNDERSTORMS WILL SHIFT WESTWARD INTO THE WEEKEND THROUGH MONDAY. SOME STORMS MAY TURN STRONG AND PERHAPS SEVERE BETWEEN THE CONTINENTAL DIVIDE OF WESTERN NEW MEXICO AND THE HIGH PLAINS JUST EAST OF THE CENTRAL MOUNTAIN CHAIN SATURDAY THROUGH MONDAY. HAIL...GUSTY DOWNBURST WINDS...AND HEAVY DOWNPOURS WILL BE THE PRIMARY THREATS WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL OR STRONG WIND GUSTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 52
In the hours before
Special weather statement, May 29, 1:32 PM MDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
132 PM MDT FRI MAY 29 2015
NMZ528-292015-
FAR NORTHEAST HIGHLANDS-
132 PM MDT FRI MAY 29 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MORA COUNTY...
AT 132 PM MDT...A STRONG THUNDERSTORM WAS NEAR WAGON MOUND...MOVING
EAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WAGON MOUND.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 378 AND 396.
LAT...LON 3612 10443 3578 10460 3578 10470 3593 10488
3594 10487 3595 10485 3600 10483 3603 10485
3603 10489 3604 10491 3607 10488 3607 10489
3614 10484
TIME...MOT...LOC 1932Z 292DEG 19KT 3603 10480
50Special weather statement, May 29, 4:13 PM MDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
413 PM MDT FRI MAY 29 2015
NMZ533-534-292300-
GUADALUPE COUNTY-QUAY COUNTY-
413 PM MDT FRI MAY 29 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT EASTERN GUADALUPE AND
WESTERN QUAY COUNTIES...
AT 413 PM MDT...AN AREA OF STRONG THUNDERSTORMS WAS 15 MILES SOUTH OF
NEWKIRK...OR 25 MILES NORTH OF FORT SUMNER...MOVING SOUTHEAST AT 15
MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN GUADALUPE
COUNTY AND WESTERN QUAY COUNTY COUNTIES.
LAT...LON 3466 10413 3478 10413 3478 10426 3484 10431
3499 10414 3493 10392
TIME...MOT...LOC 2213Z 326DEG 15KT 3485 10421
50The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 6:02 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 28 min |
| May 28, 6:14 PM MDT | Areal Flood Advisory | ABQ | Union | 91 min |
| May 28, 6:19 PM MDT | Areal Flood Advisory | ABQ | Roosevelt | 116 min |
| May 28, 6:45 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 15 min |
| May 28, 6:49 PM MDT | Special Weather Statement | ABQ | Roosevelt | 26 min |
| May 28, 7:32 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 43 min |
| May 28, 7:42 PM MDT | Special Weather Statement | ABQ | Roosevelt | 33 min |
| May 29, 1:32 PM MDT | Special Weather Statement | ABQ | Mora | 43 min |
| May 29, 2:22 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 38 min |
| May 29, 2:34 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 56 min |
| May 29, 2:58 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 62 min |
| May 29, 3:29 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 46 min |
| May 29, 3:30 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 60 min |
| May 29, 3:58 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 46 min |
| May 29, 4:13 PM MDT | Special Weather Statement | ABQ | 47 min | |
| May 29, 4:33 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Quay, Roosevelt | 57 min |
| May 29, 4:35 PM MDT | Severe Thunderstorm Warning | ABQ | Quay, San Miguel | 55 min |
| May 29, 4:47 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 21 min |
| May 29, 5:40 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 65 min |
| May 29, 5:47 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 43 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.